advertisement
Question
Posted by: s | 2009/08/30

the pill &  anti-biotics

I' m on the pill (Ginette) and was prescribed some anti-biotics recently (don' t remember the name) and I was taking probiflora while on the anti-biotics coz they usualy give me stomach problems. I know that anti-biotics make the effect of the pill null and void so I would like to know how long after the course of anti-biotics is finished will the efficacy of the pill return?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear S
Usually you are safe as soon as you start with a new packet of pills.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement